Alert archive / Nebraska / Tornado Warnings in 2008

Tornado Warning 53, NWS Omaha, NE

June 11, 20086 counties in Nebraska

NWS Omaha, NE issued this tornado warning at Jun 11, 2008, 8:43 PM CDT for 6 counties in Nebraska. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2008, 8:43 PM CDT (01:43 UTC)
Expired
Jun 11, 2008, 9:30 PM CDT
In force
47 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon

Counties Gage County, NE, Jefferson County, NE, Johnson County, NE, Lancaster County, NE, Otoe County, NE, Saline County, NE

The radar

The Omaha radar (KOAX), 93 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 2:52 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.7 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2008-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1641 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2008-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 232 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1641 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
232 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
1.9
Supercell composite
8.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KOAX 120144
TOROAX
NEC067-095-097-109-131-151-120230-
/O.NEW.KOAX.TO.W.0053.080612T0143Z-080612T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
843 PM CDT WED JUN 11 2008

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN GAGE COUNTY IN SOUTHEAST NEBRASKA...
  NORTHEASTERN JEFFERSON COUNTY IN SOUTHEAST NEBRASKA...
  NORTHWESTERN JOHNSON COUNTY IN SOUTHEAST NEBRASKA...
  SOUTHEASTERN LANCASTER COUNTY IN SOUTHEAST NEBRASKA...
  SOUTHWESTERN OTOE COUNTY IN SOUTHEAST NEBRASKA...
  SOUTHEASTERN SALINE COUNTY IN SOUTHEAST NEBRASKA...

* UNTIL 930 PM CDT.

* AT 838 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
  DANGEROUS PART OF THE STORM WAS LOCATED 6 MILES SOUTH OF DE WITT...
  OR 10 MILES WEST OF BEATRICE...MOVING NORTHEAST AT 45 MPH. THIS
  STORM PRODUCED A TORNADO NEAR PLYMOUTH AROUND 830 PM.

* LOCATIONS IMPACTED INCLUDE...
  CLATONIA...PICKRELL...HALLAM...CORTLAND...FIRTH...HICKMAN...
  PANAMA...STERLING...BENNET AND DOUGLAS.  TAKE COVER NOW

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA.

LAT...LON 4072 9645 4041 9621 4025 9693 4041 9704
TIME...MOT...LOC 0143Z 245DEG 38KT 4032 9686

$$

DERGAN
2 follow-up statements
000 
WWUS53 KOAX 120217
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
917 PM CDT WED JUN 11 2008

NEC067-095-097-109-131-151-120230-
/O.CON.KOAX.TO.W.0053.000000T0000Z-080612T0230Z/
OTOE NE-SALINE NE-GAGE NE-JOHNSON NE-JEFFERSON NE-LANCASTER NE-
917 PM CDT WED JUN 11 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
SOUTHEASTERN LANCASTER...NORTHEASTERN JEFFERSON...NORTHWESTERN
JOHNSON...NORTHERN GAGE...SOUTHEASTERN SALINE AND SOUTHWESTERN OTOE
COUNTIES...

AT 915 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION AND A POSSIBLE
TORNADO.  THIS STORM WAS LOCATED 7 MILES EAST OF PICKRELL...OR 9
MILES NORTHEAST OF BEATRICE...MOVING NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...ADAMS AND STERLING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA.

LAT...LON 4072 9645 4041 9621 4025 9693 4041 9704
TIME...MOT...LOC 0217Z 233DEG 35KT 4035 9659

$$

DERGAN
000 
WWUS53 KOAX 120232
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
931 PM CDT WED JUN 11 2008

NEC067-095-097-109-131-151-120241-
/O.EXP.KOAX.TO.W.0053.000000T0000Z-080612T0230Z/
OTOE NE-SALINE NE-GAGE NE-JOHNSON NE-JEFFERSON NE-LANCASTER NE-
931 PM CDT WED JUN 11 2008

...THE TORNADO WARNING FOR SOUTHEASTERN LANCASTER...NORTHEASTERN
JEFFERSON...NORTHWESTERN JOHNSON...NORTHERN GAGE...SOUTHEASTERN
SALINE AND SOUTHWESTERN OTOE COUNTIES HAS EXPIRED...

THE WARNING WHICH WAS IN EFFECT HAS EXPIRED AND WILL NOT BE REISSUED
AT THIS TIME. HEAVY RAIN...SMALL HAIL AND GUSTY WINDS ARE STILL 
POSSIBLE.  A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM
IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR SOUTHWESTERN IOWA 
AND EASTERN NEBRASKA.

LAT...LON 4072 9645 4041 9621 4025 9693 4041 9704
TIME...MOT...LOC 0217Z 233DEG 35KT 4035 9659

$$

DERGAN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 11, 4:33 PM CDT, 4 hours 10 minutes earlier.

Area forecast discussion, Jun 11, 4:33 PM CDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION...
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
433 PM CDT WED JUN 11 2008

.DISCUSSION...

AFD SHORT DUE TO ANTICIPATED WX. SEVERE WEATHER...FLASH FLOODING THE
MAIN CONCERNS IN THE NEAR TERM. AMPLE MOISTURE/INSTABILITY IN PLACE
THIS AFTERNOON SETTING SITUATION FOR A SEVERE WEATHER OUTBREAK ACROSS
THE CWA THIS EVENING.SURFACE LOW WAS SITUATED OVER ERN SD INTO ERN
NEB WITH ASSOCIATED COLD FRONT CURRENTLY MOVING INTO THE CWA. MESO
ANALYSIS SHOWING NIL CAPPING WITH AXIS OF SBCAPE AOA 3000J/KG THRU
THE CWA...WITH GREATEST O-1KM SHEAR IN WESTERN IA BEHIND SURFACE WARM
FRONT EXTENDING FROM ERN SD INTO MN. LATEST SFC OBS INDICATE BNDRY IS
ALREADY CROSSING NE NEB INTO WRN IA WITH CONVECTION FIRING ALONG THE
LINE. EXCEPT FOR NE NEB...SPC TOR WATCH IS IN EFFECT OVER THE CWA
THRU 10 PM. SUSPECT THAT TORNADIC THREAT NORTH WILL QUICKLY
SHIFT INTO CENTRAL IA BY 00Z. GIVEN BNDRY MOVEMENT...FEEL THEN
THAT TOR THREAT FOR THE CWA WILL MAINLY BE OVER SOUTHERN SECTIONS OF
THE CWA BETWEEN 00Z-03Z IN AREA OF FAVORED MLCAPE/ESRH/MLLCL.
SEVERE THREAT SHOULD DIMINISH THEN IN THE LATE EVENING. AS FOR
FLOODING...A WATCH CONTINUES TO BE IN EFFECT OVER A LARGE PORTION
OF THE CWA THRU EARLY THURSDAY. SATL WINDS/IMAGERY WAS SHOWING A
FRONTOGENETIC BNDRY BTW 775MB-600MB LAYER EXTENDING FROM THE
WESTERN DAKOTAS THRU WESTERN NEB AND INTO NE CO. THIS MAY BE FOCUS
FOR SECOND ROUND OF DEVELOPMENT AFTER MIDNIGHT WHICH MAY CATAPULT
12HR QPF TOTALS BY THURSDAY MORNING AOA 3 INCHES MAINLY SE NEB
AND SW IA.

DURING THE EXTENDED PERIODS...SHORTWAVE TROF PUSHING HEADING INTO THE
GREAT LAKES REGION ON SUNDAY PUSHES A COLD FRONT INTO THE CENTRAL
PLAINS. FAVORED ECM SHOWING POTENTIAL FOR EARLY MORNING CONVECTION
NEAR THE NEB/KS BORDER...THEN MORE STABLE AIRMASS FILTERING IN
THROUGH THE AFTERNOON. UPPER RIDGE BUILDS OVER THE PACIFIC NW ON
MONDAY WITH A SERIES OF IMPULSES RIDING UP AND OVER INTO THE NORTHERN
PLAINS. COOL SURFACE HIGH BUILDING SOUTHWARD INTO THE HEARTLAND
SHOULD TRANSLATE TO DRY CONDITIONS THROUGH WEDNESDAY. DURING THIS
TIME...BEST THUNDER CHANCES APPEAR TO BE WELL WEST OF THE CWA. THE
ECM SUGGESTING SURFACE HIGH WILL ACT AS A BUFFER WITH BEST
INSTABILITY/MOISTURE REMAINING WEST OF THE AREA AS LLVL MOIST ADVECTS
NORTHWARD ALONG THE HIGH PLAINS.

&&

.AVIATION...
FOR TAF SITES KOMA...KLNK AND KOFK THROUGH 12/18Z.

VFR CONDITIONS EXPECTED UNTIL CDFNT MOVES THRU THE AREA AND TSTMS
OVERSPREAD THE AREA. VISIBILITIES MAY BE REDUCED TO 1SM OR LESS IN
+TSRA. WINDS WL TURN TO THE NORTHWEST BEHIND THE FRONT. KOFK AROUND
00Z, KOMA AND KLNK AROUND 03Z. STEADY RAIN IS LIKELY BEHIND THE
FRONT AND PCPN EXPECTED TO CLEAR OUT AFTER 09Z.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR NEZ015-032>034-
     042>045-050>053-065>068-078-088>093.

IA...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR IAZ043-055-056-
     069-079-080-090-091.

&&

DEE/BG
Hazardous weather outlook, Jun 11, 5:29 PM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
529 PM CDT WED JUN 11 2008

IAZ043-055-056-069-079-080-090-091-NEZ015-032>034-042>045-050>053-
065>068-078-088>093-120300-
BURT-BUTLER-CASS-COLFAX-CUMING-DODGE-DOUGLAS-FREMONT IA-GAGE-
HARRISON IA-JEFFERSON-JOHNSON-LANCASTER-MILLS IA-MONONA IA-
MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PLATTE-POTTAWATTAMIE IA-
RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-SHELBY IA-STANTON-THURSTON-
WASHINGTON-
529 PM CDT WED JUN 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...AND SOUTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY

TORNADO WATCH IS IN EFFECT UNTIL 10 PM TONIGHT.

FLASH FLOOD WATCH IS IN EFFECT UNTIL THURSDAY MORNING.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF THE
OUTLOOK AREA TONIGHT. STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE
HAIL...DAMAGING WINDS AS WELL AS POSSIBLE TORNADOES. ALSO...THERE IS
A HIGH POTENTIAL FOR HEAVY RAINFALL THROUGH THURSDAY MORNING.

A COLD FRONT MOVING ACROSS THE OUTLOOK AREA WILL WILL BE THE
FOCUS FOR THUNDERSTORM DEVELOPMENT THIS EVENING. AMPLE MOISTURE...
INSTABILITY AND SHEAR WILL INCREASE THE POTENTIAL FOR TORNADIC
THUNDERSTORMS...MAINLY ALONG AND SOUTH OF THE INTERSTATE 80
CORRIDOR. HOWEVER...AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT
THIS EVENING IN CENTRAL NEBRASKA AND WEST CENTRAL IOWA. ALSO...HEAVY
RAINFALL WILL MAKE FLASH FLOODING LIKELY TONIGHT OVER A LARGE PORTION
OF THE OUTLOOK AREA.

THIS WILL ONLY EXACERBATE POSSIBLE FLOODING ISSUES ON SEVERAL
RIVERS AND STREAMS...PARTICULARLY OVER SOUTHEAST NEBRASKA AND
SOUTHWEST IOWA. THUS A FLASH FLOOD WATCH IS IN EFFECT FOR THE
AREA UNTIL THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

THERE IS A SMALL CHANCE FOR THUNDERSTORMS THURSDAY NIGHT AND
AGAIN SUNDAY MORNING OVER SOUTHEAST NEBRASKA AND SOUTHWEST IOWA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD PREPARE FOR ACTIVATION THIS EVENING. ALSO...ANY
FLASH FLOODING REPORTS WOULD BE APPRECIATED.

NEZ011-012-016>018-030-031-120300-
ANTELOPE-BOONE-CEDAR-KNOX-MADISON-PIERCE-WAYNE-
529 PM CDT WED JUN 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT OR THURSDAY.

DEE

In the hours before

Local storm report, Jun 11, 8:24 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
824 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     HAIL             OMAHA                   41.26N 96.01W
06/11/2008  E1.00 INCH       DOUGLAS            NE   AMATEUR RADIO

            138TH AND INDUSTRIAL ROAD

&&

CR
Local storm report, Jun 11, 8:25 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
825 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     TORNADO          4 NW DEFIANCE           41.87N 95.39W
06/11/2008                   CRAWFORD           IA   EMERGENCY MNGR

&&

CR
Local storm report, Jun 11, 8:26 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
826 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     TORNADO          E GREENWOOD             40.96N 96.44W
06/11/2008                   CASS               NE   PUBLIC

&&

CR
Local storm report, Jun 11, 8:27 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
827 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             IRWIN                   41.79N 95.21W
06/11/2008  E0.88 INCH       SHELBY             IA   AMATEUR RADIO

&&

CR
Local storm report, Jun 11, 8:28 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
828 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     HAIL             BELLEVUE                41.16N 95.92W
06/11/2008  E1.00 INCH       SARPY              NE   AMATEUR RADIO

            WASHINGTON STREET

&&

CR
Local storm report, Jun 11, 8:38 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
838 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TORNADO          PLYMOUTH                40.30N 96.99W
06/11/2008                   JEFFERSON          NE   EMERGENCY MNGR

&&

CR

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:03 PM CDTSevere Thunderstorm WarningOAXButler, Saline, Saunders, Seward42 min
Jun 11, 7:13 PM CDTTornado WarningOAXCass, Douglas, Sarpy, Saunders62 min
Jun 11, 7:30 PM CDTTornado WarningOAXDouglas, Washington30 min
Jun 11, 7:35 PM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Saline, Seward40 min
Jun 11, 7:36 PM CDTFlash Flood WarningOAXDouglas3 hr
Jun 11, 7:39 PM CDTFlash Flood WarningOAXLancaster3 hr
Jun 11, 7:41 PM CDTTornado WarningOAXCass, Lancaster, Sarpy, Saunders34 min
Jun 11, 8:01 PM CDTTornado WarningOAXCass, Lancaster, Otoe44 min
Jun 11, 8:04 PM CDTTornado WarningOAXGage, Jefferson, Lancaster, Saline41 min
Jun 11, 8:09 PM CDTFlash Flood WarningOAXWashington3 hr
Jun 11, 8:13 PM CDTFlash Flood WarningOAXCass, Sarpy3 hr
Jun 11, 8:13 PM CDTTornado WarningOAXCass, Douglas, Sarpy62 min
Jun 11, 8:14 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster, Saline, Seward46 min
Jun 11, 8:39 PM CDTTornado WarningOAXGage, Jefferson51 min
Jun 11, 8:46 PM CDTFlash Flood WarningOAXCass, Lancaster, Otoe3 hr
Jun 11, 8:53 PM CDTFlash Flood WarningOAXSarpy3 hr
Jun 11, 9:06 PM CDTTornado WarningOAXOtoe39 min
Jun 11, 9:07 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy38 min
Jun 11, 9:10 PM CDTSevere Thunderstorm WarningOAXLancaster, Saline, Seward25 min
Jun 11, 9:14 PM CDTTornado WarningOAXCass, Otoe61 min
Jun 11, 9:25 PM CDTFlash Flood WarningOAXGage, Jefferson, Johnson, Lancaster, Otoe, Saline3 hr
Jun 11, 10:08 PM CDTTornado WarningOAXJohnson, Nemaha, Otoe, Pawnee52 min
Jun 11, 10:13 PM CDTFlash Flood WarningOAXCass, Otoe3 hr
Jun 11, 10:33 PM CDTRiver Flood WarningOAXDouglas99 min
Jun 11, 10:55 PM CDTTornado WarningOAXNemaha20 min
Jun 11, 11:15 PM CDTFlash Flood WarningOAXCass, Sarpy3 hr
Jun 11, 11:29 PM CDTFlash Flood WarningOAXDouglas, Sarpy4 hr
Jun 11, 11:48 PM CDTAreal Flood WarningOAXCass, Lancaster, Otoe, Saunders7 hr
Jun 12, 1:11 AM CDTRiver Flood WarningOAXCass9 hr
Jun 12, 1:45 AM CDTAreal Flood WarningOAXCass, Otoe69 hr
Jun 12, 1:58 AM CDTRiver Flood WarningOAXCass9 hr
Jun 12, 1:58 AM CDTRiver Flood WarningOAXSaunders31 hr
Jun 12, 2:10 AM CDTAreal Flood WarningOAXCass, Sarpy8 hr
Jun 12, 2:24 AM CDTRiver Flood WarningOAXSarpy18 hr
Jun 12, 6:53 AM CDTAreal Flood WarningOAXCass, Saunders8 hr
Jun 12, 9:19 AM CDTRiver Flood WarningOAXRichardson102 min
Jun 12, 9:21 AM CDTRiver Flood WarningOAXNemaha102 min
Jun 12, 3:01 PM CDTAreal Flood WarningOAXSaunders12 hr

Nearby

Tornado Warnings in Nebraska, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.